# SDR CALA2009100900618

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 34,441 hours, 11,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 141A61501
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGENT REPORTS MAIN CABIN DOOR HANDLE HARD TO PULL OUT.  MAIN CABIN DOOR OPS NORMAL PER AMM 52-11-00-860-801.  OK TO CONTINUE.
